MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMISTRATION SET

ZYNO MEDICAL, LLC ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMISTRATION SET
Model Number BX7007IDF120
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 05/02/2024, zyno received a report from a customer whom had purchased ax-80075 lot 2302002 and bx-70071-df lot 2309023 from infusystem, they stated they found hairs inside the tubing bags.The customer was going to be returning the remaining stock of these two lots to infusystem.Zyno medical has quarantined any of the remaining stock of these lots.Zyno medical, is attempting to obtain the actual samples to send in for an investigation.No patient was involved.
 
Additional Manufacturer Narrative
The affected bags had not been returned, they were requested to be return for further investigation.Testing results were reviewed.It was discovered that there were discrepancies in the test records.Ncr #2024-018 had been initiated to address the discrepancies.This mdr will be reopened and updated in the event the affected bags involved or additional information becomes available.

Brand Name
ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP
Common Device Name
IV ADMISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key19355100
Report Number3006575797-2024-00227
Device Sequence Number20714973
Product Code FPA
UDI-Device Identifier00814371020556
UDI-Public00814371020556
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBX7007IDF120
Device Catalogue NumberHS-008
Device Lot Number2309023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown